Intervalles de confiance partiellement adaptatifs pour un paramètre de position
Revue de Statistique Appliquée, Volume 48 (2000) no. 1, p. 29-48
@article{RSA_2000__48_1_29_0,
     author = {Perreault, L.},
     title = {Intervalles de confiance partiellement adaptatifs pour un param\`etre de position},
     journal = {Revue de Statistique Appliqu\'ee},
     publisher = {Soci\'et\'e fran\c caise de statistique},
     volume = {48},
     number = {1},
     year = {2000},
     pages = {29-48},
     language = {fr},
     url = {http://www.numdam.org/item/RSA_2000__48_1_29_0}
}
Perreault, L. Intervalles de confiance partiellement adaptatifs pour un paramètre de position. Revue de Statistique Appliquée, Volume 48 (2000) no. 1, pp. 29-48. http://www.numdam.org/item/RSA_2000__48_1_29_0/

Andrews, D.F., Bickel, P.J., Hempel, F.R., Huber, P.J., Rogers, W.H. AND Tukey, J.W. (1972). Robust Estimates of Location : Survey and Advances. Princeton University Press, Princeton, N.J. | MR 331595 | Zbl 0254.62001

Antille, A. (1972). Linéarité asymptotique d'une statistique de rang. Z. Wahrscheinlichkeitstheorie verw. Geb., 24, 309- 324. | MR 329090 | Zbl 0231.62063

Bauer, D.F. (1972). Constructing confidence sets using rank statistics. J. Amer. Statist. Assoc., 67, 687-690. | Zbl 0248.62019

Capéraà, P. et Van Cutsem (1988). Méthodes et Modèles en Statistique Non Paramétrique : Exposé Fondamental. PUL et Dunod. | MR 1033736 | Zbl 0637.62034

Bickel, P.J. (1982). On adaptive estimation. Ann. Statist., 10, 647 -671. | MR 663424 | Zbl 0489.62033

Draper, D. (1988). Rank-based robust analysis of linear models. I. Exposition and review. Statistical Science, 3, 239- 271. | MR 968391 | Zbl 0955.62606

Gastwirth, J.L. (1965). Percentile modifications of two sample rank tests. J. Amer. Statist. Assoc., 60, 1127-1141. | MR 193716 | Zbl 0137.36803

Gross, A.M. (1976). Confidence interval robustness with long-tailed symmetric distribution. J. Amer. Statist. Assoc., 71, 409- 416. | Zbl 0336.62036

Hogg, R.V. (1967). Some observations on robust estimation. J. Amer. Statist. Assoc., 62, 1179-1186. | MR 221630

Hogg, R.V. (1974). Adaptive robust procedures : A partial review and some suggestions for future applications and theory. J. Amer. Statist. Assoc., 69, 909-927. | MR 461779 | Zbl 0305.62030

Huber, P.J. (1970). Studentizing robust estimates, in Nonparametric Technics in Statistical Inference, (M.L. Puri, ed.), Cambridge University Press, 453-463. | MR 278443

Jaeckel, L.A. (1969). Robust Estimates of Location. Unpublished Ph.D. dissertation, University of Califomia, Berkeley.

Jaeckel, L.A. (1971). Some flexible estimates of location. Ann. Math. Statist., 42, 1540- 1552. | MR 350951 | Zbl 0232.62008

Kappenmann, R.F. (1986). Adaptative M-estimation of symmetric distribution location. Commun. Statist.-Theor. Meth., 15, 2935- 2951. | MR 857174 | Zbl 0602.62027

Léger, C. et Romano, J.P. (1990). Bootstrap adaptative estimation : the trimmedmean example. La revue canadienne de statistique, 18, 297- 314. | MR 1105640 | Zbl 0734.62035

Lehmann, E.L. (1983). Theory of Point Estimation. Wiley, New York. | MR 702834 | Zbl 0522.62020

Loh, W.Y. (1984). Partially-adaptative robust estimators of location via exponential embedding. Commun. Statist.-Theor. Meth., 13, 2549 -2570. | MR 764848 | Zbl 0571.62027

Patel, K.R., Mudholkar, G.S. et Fernando, J.L.I. (1988). Student's t approximation for three simple robust estimators. J. Amer. Statist. Assoc., 83, 1203-1210. | MR 997604

Perreault, L. (1991). Intervalles de confiance partiellement adaptables pour un paramètre de localisation. Mémoire de maîtrise, Université Laval.

Policello, G.E. et Hettmansperger, T.P. (1976). Adaptative robust procedure for the one-sample location problem. J. Amer. Statist. Assoc., 71, 624 -633. | Zbl 0342.62025

Prescott, P. (1978). Selection of trimming proportions for robust adaptative trimmed means. J. Amer. Statist. Assoc., 73, 133- 140. | Zbl 0377.62027

Sen, P.K. (1966). On a distribution-free method of estimating asymptotic efficiency of a class of nonparametric tests. Ann. Math. Statist., 37, 1759- 1770. | MR 199928 | Zbl 0158.37201

Serfling, R.J. (1980). Approximation Theorems of Mathematical Statistics. Wiley, New York. | MR 595165 | Zbl 0538.62002

Stein, C. (1956). Efficient nonparametric testing and estimation. Proceedings of the Third Berkeley Symposium on Mathematical Statistics and Probability, 1, 187-196. | MR 84921 | Zbl 0074.34801

Tukey, J.W. et Mclaughlin, D.H. (1963). Less vulnerable confidence and significance procedures for the location based on a single sample : trimmed/winsorisation 1. Sankhya Series A, 25, 331-352. | MR 169354 | Zbl 0116.10904

Van Zwet, W.R. (1964). Convex Tranformations of Random Variables. Mathematische Centrum, Amsterdam. | MR 175265 | Zbl 0125.37102